# SDR 05FDEA02787

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 81,597 hours, 25,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATED UNSAFE ON BOTH THE CONFIG PAGE AND GEAR LIGHTS AFTER RETRACTION.  RECYCLED IAW CFM PROCEDURE AND ALL INDICATIONS NORMAL.  TOWER STATED GEAR "APPEARED" RETRACTED WHILE HAD UNSAFE INDICATIONS.  REMOVED AND REPLACED LANDING GEAR CONTROL MECHANISM DURING REPLACEMENT OF THE LANDING GEAR CONTROL HANDLE AND MECH.  IT WAS DISCOVERED SWITCH S1-431 CONNECTORS WERE VERY LOOSE AND SWITCH WAS REPLACED.  JACKED AIRCRAFT.  SWUNG ALL GEAR SEVERAL TIMES.  ALL LIGHTS WORKED NORMAL.
